# SDR AALA202411258578

- Difficulty date: November 23, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,374 hours, 39,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU L AFT COMM FAULT (13WL). MAINTENANCE REPLACED EPSU UNIT IAW AMM 33-51-38, NO FIX. REPLACED DEU-B (300RH5) IAW AMM 23-73-47.
